A New Algorithm for System of Integral Equations
Abdujabar Rasulov,
Adem Kilicman,
Zainidin Eshkuvatov and
Gulnora Raimova
Abstract and Applied Analysis, 2014, vol. 2014, 1-12
Abstract:
We develop a new algorithm to solve the system of integral equations. In this new method no need to use matrix weights. Beacause of it, we reduce computational complexity considerable. Using the new algorithm it is also possible to solve an initial boundary value problem for system of parabolic equations. To verify the efficiency, the results of computational experiments are given.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/236065.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/236065.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:236065
DOI: 10.1155/2014/236065
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().